# SDR UPS00431268

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Engine: Pwa JT9D7Q
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3360002136
- Condition: Discharged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTLE SQUIB TEST INOP.  REMOVED AND REPLAECD ENG FIRE BOTTLE, ACCOMPLISHED CK OF SQUIB IAW MM 26-20.  OP CK OK.  THIS CLEARS MEL M184995.
